# SDR IPXA09855923

- Difficulty date: January 31, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 63,100 hours, 23,356 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Xfs 878
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SS 852-W4-05, REPAIR DOUBLER HAS GOUGES AROUND FASTENER HOLE AT OTBD END, RT WING OTBD LEADING EDGE SECTION, UPPER SKIN XFS 878.  REMOVED AND REPLACED REPAIR PER REO-G12773 REV A, AND PER IPXA EO NR DC8 -5730-33447A.
